MathSciNet Relay Station
MathSciNet bibliographic data
MR1911740 08C05
Mashevitzky, G.; Plotkin, B.; Plotkin, E. Automorphisms of categories of free algebras of varieties. Electron. Res. Announc. Amer. Math. Soc. 8 (2002), 1–10 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement